MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2033
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® tag® thoracic brach endoprostheses (aortic component, aortic extender, and aortic side branch), gore® dryseal flex introducer sheath and gore® molding & occlusion balloon catheter.It was reported that the physician implanted all 3 tbe devices without any issues.An angiogram was taken after the case.The patient tolerated the procedure.After the procedure, the fsa received a call from the physician.The patient was having difficulty moving the left side of their body.The physician performed a cat scan and determined that the patient experienced a stroke.The patient was put on the hospital¿s stroke protocol immediately.The physician does not know what caused the issue.The fsa stated that prior to the procedure, the patient had a spinal drain in place.The fsa stated that prior to device implantation, the physician performed a left subclavian artery to left common carotid extra-anatomic bypass.The bypass was performed because the aneurysm was located in a place that would of have required the physician to extend over the top of the left common carotid so the physician wanted to perfuse it first.Code 1001-e: unknown: to capture stroke incident with unknown cause.
 
Additional Manufacturer Narrative
H6: code c21 - results pending completion of product history review.H6: code b18 - the device was discarded therefore, was not available for direct analysis by gore.H6: code a26- used to capture insufficient information available to determine if gore device contributed to stroke.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g3, h1/h2, h6.H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19840608
Report Number3007284313-2024-03392
Device Sequence Number7752382
Product Code DYB
UDI-Device Identifier00733132630066
UDI-Public00733132630066
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/22/2026
Device Catalogue NumberDSF2033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight150 KG